Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Silvitni

Accutane'n'Ibuprofen

Recommended Posts

I was wondering if you can take Ibuprofen while on accutane?

I read that you shouldn't take Ibuprofen while taking other medicins such as medicins for skindisease ..

Link to post
Share on other sites

Yes, you can take Ibuprofen. I had called my derm and asked about this when i started my course becasue i was getting headaches. Also That is what i have been taking for joint pain, when i need it. You need to stay away from anything with Aceitaminophen(sp) like Tylenol. but Motrin or Advil is totally ok. :)

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×